# SDR FDEA200905121928

- Difficulty date: May 12, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65196854039
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AFT EXTERIOR SKIN OTBD SIDE AT 9 O'CLOCK POSITION.  AFT T/E SKIN EDGE IS BENT OUT AND CRACKED.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER REPAIR AND FILLER AND INSTALLED REPAIR IAW SRM 54-30-3, 51-30-2, 51-10-1 AND 51-10-2.
